Page 22 of 44 FirstFirst ... 12202122232432 ... LastLast
Results 211 to 220 of 440

Thread: Mirtazapine effects & mood gym *SU Trigger*

  1. #211
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    If it was "only" your t shirt then that's not bad is it? Getting back into routines is really hard.
    When is your next appointment with your GP?
    Wibble, wobble, jelly on a plate...


  2. #212
    Quote Originally Posted by Suzi View Post
    If it was "only" your t shirt then that's not bad is it? Getting back into routines is really hard.
    When is your next appointment with your GP?
    Next appointment is tomorrow.

    I'm in two minds if i should tell him ive stopped taking the tablets as last time i mentioned i wanted to come off i was told if i did that then there'd be nothing more they could do

    Same again today went in for 2 hours i hate it makes me more paranoid

  3. #213
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    Hold on, if you've stopped the meds and you're still sweating then it's not the meds making you sweat is it?
    Wibble, wobble, jelly on a plate...


  4. #214
    Quote Originally Posted by Suzi View Post
    Hold on, if you've stopped the meds and you're still sweating then it's not the meds making you sweat is it?
    I'm putting it down to withdrawl it never used to happen before i started taking AD's, worrying thing is the side effects can last weeks,months etc i was hoping once i stopped taking the tabs it would stop then i defiantly knew it was because of the meds also doesnt help that ive been on 7 different types which has probably messed my body up for a long time

  5. #215
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    48,594
    How long has it been since you stopped the meds?
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  6. #216
    Quote Originally Posted by Paula View Post
    How long has it been since you stopped the meds?
    Stopped venlafaxine on the 5th I then got new tabs
    Lofepramine and I was supposed to take 2 a day but started on 1 then began to half them haven't taken a tab since roughly last weds.

    I really hope it's due to the tabs as it's really getting me down now feel good for going to work but feel so down worrying the side effects will go away.Also worried that now I'm back work will start to push my hours up they've been great so far so it's probably me just thinking the worse

  7. #217
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    You've not really tried the lofepramine at all, so you don't know if it would have the same issues that you're worried about...
    Wibble, wobble, jelly on a plate...


  8. #218
    Quote Originally Posted by Suzi View Post
    You've not really tried the lofepramine at all, so you don't know if it would have the same issues that you're worried about...
    I know but at that point I'd had enough,the withdrawal from venlafaxine was the tipping point that's when I realised how bad my body had got. I'm sick of changing meds and how rubbish they make me feel for a week or two only to be changed again 6 weeks later.

  9. #219
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    89,188
    It isn't always like that though. I know it can be a struggle to find the right one for you, but it can make so much difference. But I really think whatever you decide you should be honest with your GP.
    Wibble, wobble, jelly on a plate...


  10. The Following User Says Thank You to Suzi For This Useful Post:

    Strugglingmum (22-08-19)

  11. #220
    Queen of Crafting magie06's Avatar
    Join Date
    Sep 2014
    Location
    Galway, Ireland
    Posts
    17,242
    I've been on various anti-d's over the years. I've had ect, and been hospitalised more than once since my diagnosis. Over perspiring is a side effect that I suffer from, but I would much rather put up with that than have to be in hospital again.
    Today, I was in an amusement arcade, and the temperature didn't get over 15 degrees all day. I could literally wring out my tee shirt while I was in the bathroom, just from walking around and playing a few games. My hair was dripping wet and I was really uncomfortable. But I did it, had a shower and changed my clothes when I got home. It was worth it, and far better than the alternative.

  12. The Following 3 Users Say Thank You to magie06 For This Useful Post:

    john82 (22-08-19),Strugglingmum (22-08-19),Suzi (22-08-19)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •